A note on cone metric spaces and common fixed point results for set-valued mappings with applications

K.M. Dharmalingam

Abstract


The aim of this paper is to establish the existence and uniqueness of common fixed point for a pair of set - valued mappings satisfying more generalized constructive condition in the cone metric spaces setting with normal constant M = 1. An illustrative example is provided to support the result obtained. As an application, prove the well–posedness of the common fixed point problem. The presented results generalize many known results in cone metric spaces.

Full Text: PDF

Published: 2021-09-28

How to Cite this Article:

K.M. Dharmalingam, A note on cone metric spaces and common fixed point results for set-valued mappings with applications, J. Math. Comput. Sci., 11 (2021), 7553-7567

Copyright © 2021 K.M. Dharmalingam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS